# SDR SWAA2024052273661

- Difficulty date: April 11, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 535 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-25L WL156. MARKED<[01] UPDATED STEP 4;[02] TASK COMPLETE;[03] CARD COMPLETED;[04] REPAIRED CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-25L WL156 PER SRM SRM 53-00-03-2R-1; SRM 51-40-02-0G-0; SRM 51-20-01-0G-0; DWG 143A1215 REV:D; AMM 33-42-02-960-802. OPS CHECK WAS GOOD.;[05] VERIFIED COMPLETION CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.
